Thunderstorm Wind, Buchanan
- When
- June 20, 9:30 AM CST
- Where
- Buchanan County, Winthrop
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.470, -91.730
Tree branches between 6 and 10 inches in diameter were blown down.
Widespread severe thunderstorms from the late morning through the evening hours June 20th, produced large hail, damaging winds, and heavy rains. In addition 4 tornadoes occurred.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
Widespread severe thunderstorms from the late morning through the evening hours June 20th, produced large hail, damaging winds, and heavy rains. In addition 4 tornadoes occurred. One tornado resulted in 2 injuries when a house was destroyed. Another person was injured by a lightning strike.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 20, 5:39 AM CST, 3 hours 51 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 639 AM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 628 AM CDT SAT JUN 20 2015 BIGGEST TWEAKS WERE TO THE POPS THIS AM AS THE REMAINS OF THE NOCTURNAL CONVECTION SLOWLY CHURN INTO OUR AREA. WITH DEWPOINTS IN THE LOW TO MID 50S ACROSS OUR AREA...EXPECT THE SYSTEM TO KEEP WEAKENING AS IT MOVES IN. OFBS HAVE ALREADY BEEN OBSERVED ON RADAR AND ARE KEY TO CONVECTION THIS PM...ESPECIALLY WITH THE CLOUDS. IF CLOUDS CAN CLEAR BY LATE AM THEN WE SHOULD SEE REDEVELOPMENT NEAR THE OFB. OTHERWISE HAD TO TWEAK THE DEWPOINTS TO MATCH CURRENT TRENDS BETTER. && .SYNOPSIS... ISSUED AT 333 AM CDT SAT JUN 20 2015 QUIET MORNING AS THE WEAK EASTERLY FLOW OFF OF LAKE MICHIGAN WAS LEADING TO LOW TEMPERATURES IN THE 50S ACROSS THE AREA. DEWPOINTS IN THE LOWER 50S TO UPPER 40S WERE LEADING TO SOMEWHAT CHILLY CONDITIONS ACROSS THE AREA. AN MCS WAS LOCATED IN SOUTHEAST SD AND ABOUT TO ENTER NW IA AND WESTERN MN. GUIDANCE AND CONCEPTUAL MODELS SUGGEST THAT THIS CONTINUES INTO THE MID MORNING AND POSSIBLY EARLY AFTERNOON. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 333 AM CDT SAT JUN 20 2015 MAIN FORECAST CONCERN FOR THE SHORT TERM ARE THE SHOWERS AND THUNDERSTORMS FORECAST FOR TODAY. THERE IS AN ENHANCED RISK OF SEVERE WEATHER ACROSS OUR AREA. WITH THE MCS TO OUR WEST...THERE REMAINS QUESTIONS AS TO WHAT IS GOING TO TRANSPIRE TODAY ACROSS THE AREA. THERE ARE 3 POSSIBILITIES FOR TODAYS SEVERE WEATHER EVENT. THE MAIN PLAYER WILL BE THE MCS AND ANY LEFTOVER CONVECTIVE DEBRIS ACROSS THE AREA. THIS AREA OF CONVECTIVE DEBRIS AND WHAT HAPPENS TO IT WILL GREATLY AFFECT WHAT WILL HAPPEN TODAY AND TONIGHT. OVERALL MODEL ISSUES... LOOKING AT THE GUIDANCE AND THE OBS UPSTREAM...I STRONGLY BELIEVE THAT THE GFS AND NAM ARE SUPER JUICED AND HAVE TOO MUCH MOISTURE AT THE SURFACE. A DEWPOINT OF 78 ACROSS EASTERN ZONES DOES NOT MAKE SENSE. THERE IS A H85 JET...BUT IT WEAKENS AND TURNS SW THROUGH THE DAY. THIS MEANS THAT MODEL CAPE IS LIKELY TOO HIGH. REGARDLESS OF THIS...CAPE WILL BE LARGE AND CONDUCIVE TO STRONG UPDRAFT SPEEDS AND SEVERE WEATHER. 1. CONVECTIVE DEBRIS ACROSS NORTHERN ZONES COULD LEAD TO COOLER TEMPERATURES ACROSS OUR NORTH AND CLOUD COVER OVER NORTHERN ZONES. CONVECTION MAY NOT REINITIATE IN THIS AREA DUE TO THE CLOUD COVER. IN FACT IN THIS SITUATION...CONVECTION WOULD INITIATE ACROSS DMX CWA AS DISCRETE SUPERCELLS AND THEN TRANSITION INTO A MCS AND MOVE THROUGH AREAS ALONG AND SOUTH OF I80. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREAT...AN ISOLATED TORNADO COULD NOT BE RULED OUT. ANY MCS WOULD HAVE A THREAT FOR DAMAGING WINDS AND POSSIBLY A TORNADO. 2. THE OVERNIGHT MCS COULD WEAKEN AND THEN REINTENSIFY ACROSS NORTHERN ZONES LATER THIS MORNING AND INTO EARLY AFTERNOON. THIS WOULD BE LIKELY...ESPECIALLY IF MOST OF THE CONVECTIVE DEBRIS STAYS NORTH OF REMNANTS OF THE MCS. THIS MCS WOULD TRACK ESE ACROSS THE AREA. ISOLATED CELLS WOULD LIKELY DEVELOP TO OUR WEST AND COULD AFFECT WESTERN ZONES BEFORE TURNING INTO A MCS AND DIVING SOUTH. IN THIS SCENARIO IT IS POSSIBLE THAT THE NORTHERN MCS COULD WEAKEN AS THE CELLS TO THE SOUTH COULD STEAL MOISTURE FROM IT. ISOLATED CELLS COULD BE SUPERCELLULAR WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ANY MCS WOULD HAVE A THREAT FOR DAMAGING WINDS AND POSSIBLY A TORNADO. 3. CONVECTIVE DEBRIS TO OUR NORTH COULD CLEAR UP AND LEAD TO THE DEVELOPMENT OF ISOLATED CELLS IN OUR NORTHERN CWA AND TO OUR WEST OVER DMX. THESE CELLS COULD BE SUPERCELL IN NATURE. LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE POSSIBLE IN THIS SCENARIO. THESE STORMS WOULD THEN CONGEAL INTO A MCS OR SEVERAL BOWING SEGMENTS AND THEN MOVE ACROSS THE CWA LEADING TO DAMAGING WIND AND POSSIBLE ISOLATED TORNADOES. MY CURRENT THINKING IS THAT A SCENARIO ONE IS MOST LIKELY ACROSS THE AREA. THIS IS SUPPORTED BY SOME OF THE CAM MODELS AS WELL. REGARDLESS IT WILL BE A BUSY WEATHER DAY. TODAY IS A DAY TO STAY WEATHER AWARE. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 333 AM CDT SAT JUN 20 2015 CONVECTION CHANCES CONTINUE THROUGH MIDWEEK WITH LOCALLY HEAVY RAINS AND POSSIBLY SOME SEVERE WEATHER...THEN TURNING COOLER AND DRIER FOR NEXT WEEKEND. LONG TERM FORECAST CONFIDENCE ASSESSMENT....REMAINS BELOW AVERAGE OR POOR WITH AGAIN MAIN ISSUE IS TIMING AND LOCATIONS OF STORM SYSTEMS AND IMPACTS ON TEMPERATURES DUE TO MOISTURE PROBLEMS. INITIALIZATION OF CONVECTION TONIGHT IN DAKOTA'S POORLY HANDLED WILL AFFECT CONVECTION LATER TODAY AND HENCE AFFECT SUNDAY INTO EARLY NEXT WEEK. SIMILAR TO HOW EACH DOMINO AFFECTS THE NEXT ONE AS THEY FALL DOWN. OVERVIEW...INITIALIZATION AND VERIFICATION FAIRLY GOOD ON SYNOPTIC SCALES FORCING AND MOISTURE PLUMES. YET...REMAIN ONCE AGAIN POOR TO VERY POOR ON ONGOING PRECIPITATION AND CONVECTION IN PLAINS AND OBVIOUS PRESSURE FALL/RISE COUPLETS IN NOWCAST TOOLS ARE DIFFERENT THAN MODEL FORECASTS TO SUPPORT ERRORS WILL GROW NEXT SEVERAL HOURS. COMBINATION OF D_PROG_DT AND CONCEPTUAL FORCING AND MOISTURE PLUMES SUGGESTS AT LEAST A 60/40 MIX TO 70/30 MIX OF GFS/HI-RES ECMWF ON PATTERN. THIS SHOWS A SIGNIFICANT DIFFERENCE ON WARM FRONT AND LOW TRACK DAY 3 AND 4...RESULTING IN LARGE CHANGES TO OUR AREA FOR LATER SHIFTS TO CONSIDER. THEN A SHIFT TO NORTHWEST FLOW DAY 5 AND 6 BEFORE COOL DOWN OCCURS. REGIME SHOWS AREA STILL IN OR NEAR THE TYPICAL JUNE "RING OF FIRE CONVECTION" WE WILL SEE THROUGH DAY 5 AROUND WEAK UPPER RIDGING AND NEARLY STALLED FRONTAL BOUNDARY. SUNDAY AND SUNDAY NIGHT...RAISED HIGHS A DEGREE IN SOME AREAS AS FAIR SKIES AND WARM TEMPERATURES AND MODERATELY HUMID CONDITIONS DOMINATE. HIGHS SHOULD BE MOSTLY IN THE MIDDLE 80S BUT LIKELY AREA DEWPOINTS WILL NEED LOWERING 2 TO 4 DEGREES INTO THE LOWER TO MIDDLE 60S TO MAKE FOR A BIT MORE COMFORT IN HUMIDITY. SUNDAY NIGHT...MINOR CHANGES TO AREA LOWS MOSTLY 65 TO 70F. FORCING STILL SUGGESTS MOST PRECIPITATION TO BE SCATTERED AS WARM FRONT MOVES NORTH AFTER MIDNIGHT FOR LATER SHIFTS WITH SPOTTY AND MOSTLY LIGHT TO MODERATE AMOUNTS AND LITTLE OR NO CHANCE OF SEVERE DUE TO MODEST INSTABILITY AS WELL. MONDAY THROUGH THURSDAY...BAROCLINIC BOUNDARY TO REMAIN NEARBY WITH ZONAL FLOW. THIS WILL ALLOW SEVERAL CONVECTIVE EVENTS WITH SOME SEVERE AND ALSO LOCALLY HEAVY RAINS AS FAVORED 850 AND 700 T/TD SUMMERTIME PARAMETERS (19-23C AND 9-13C CORRIDOR RESPECTIVELY AND 850 TD/S OF +15-18C) REMAIN NEARBY. MOST OF THE TIME LARGEST RISK TO REMAIN TO THE SW OR JUST IN SW EXCEPT MAYBE MONDAY. TRENDS CONTINUE TO INDICATE HIGH TEMPERATURES WILL BE A CHALLENGE DUE TO THE CONVECTION WITH 5+ DEGREE ERRORS VERY POSSIBLE IF CLOUDS LAST DURING DAYTIME OR SOME MID TO UPPER 70S FOR HIGHS MAY BE POSSIBLE. LOCAL TOOLS INDICATE WIDESPREAD 1 TO 3+ INCH AMOUNTS APPEAR POSSIBLE BY FRIDAY THAT MAY RESULT IN RENEWED HYDROLOGIC ISSUES IN AREAS THAT RECEIVE OVER 2 INCHES. NEARBY UPPER JET WITH 30 TO 45+ KT WINDS SUPPORTS SOME LOWER END SEVERE AT THIS TIME POSSIBLE WITH DAMAGING WINDS IN BOWING SEGMENTS THE MAIN ISSUE. FRIDAY AND SATURDAY... TRENDS SUGGEST LOWER POPS AND COOLER WILL BE NEEDED AS CANADIAN HIGH PRESSURE MOVES IN. LATER SHIFTS MAY NEED TO LOWER TEMPERATURES BY 2 OR MORE CATEGORIES OR 5+ DEGREES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 628 AM CDT SAT JUN 20 2015 IFR AND MVFR CIGS AND SOME VSBYS ARE BEING REPORTED THIS AM....I HAVE TEMPOS IN AT THESE SITES. DO NOT THINK THEY WILL LAST THAT MUCH INTO THE DAY. LATER STRONG TO SEVERE THUNDERSTORMS WILL BE AFFECTING THE AREA. IFR VSBYS COULD OCCUR WITH THE STRONGEST OF STORMS. EXPECT GR AND STRONG WINDS AT TAF SITES WITH THESE STORMS. HAVE TRIED TO TIME CONVECTION AT TAF SITES THIS PM USING TEMPOS. AFTER THIS...WIND SHIFTS FROM THE NORTH. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...GIBBS SYNOPSIS...GIBBS SHORT TERM...GIBBS LONG TERM...NICHOLS AVIATION...GIBBS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1013 AM CDT SAT JUN 20 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-210930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1013 AM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS ISSUED AN ENHANCED SLIGHT RISK FOR SEVERE WEATHER TODAY AND THIS EVENING ACROSS MUCH OF THE OUTLOOK AREA. THE REST OF THIS MORNING...STRONG THUNDERSTORMS WITH TORRENTIAL RAINFALL AND LIGHTNING WILL IMPACT PORTIONS OF NORTHEAST IOWA. THIS AFTERNOON AND EVENING...THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. INITIAL STORMS WILL BE SUPERCELL IN NATURE WITH THE THREAT OF HAIL UP TO GOLF BALLS...WINDS TO 70 MPH AND MAYBE AN ISOLATED TORNADO. THESE STORMS WILL THEN TRANSITION INTO A ORGANIZED CONVECTIVE SYSTEM. WINDS WITH THE SYSTEM COULD BE 60 TO 70 MPH...AN ISOLATED 80 MPH GUST IS NOT OUT OF THE REALM. TORRENTIAL RAIN IS POSSIBLE FROM THESE STORMS. AN ISOLATED 2 INCH RAINFALL AMOUNT IS NOT OUT OF THE REALM. THOSE WITH OUTDOOR PLANS TODAY NEED TO PAY ATTENTION TO THE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY NIGHT THROUGH THURSDAY...EPISODES OF THUNDERSTORMS REMAIN POSSIBLE EACH DAY. AT THIS TIME...CONDITIONS APPEAR FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL AND ALSO POSSIBLY SOME SEVERE STORMS WITH THE PRIMARY RISK DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL IN EXCESS OF 1 INCH AND FLOODING OF WATER WOULD ALSO BE APPRECIATED. 05/GIBBS/NICHOLS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT SAT JUN 20 2015
IAZ040-201530-
BUCHANAN-
935 AM CDT SAT JUN 20 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BUCHANAN COUNTY...
AT 933 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM HAZLETON TO NEAR LA PORTE CITY...AND MOVING EAST AT
50 MPH. THE MAIN THREAT WITH THESE STORMS WILL BE TORRENTIAL
RAINFALL AND LOCALIZED FLOODING...AND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...JESUP...FAIRBANK...WINTHROP...HAZLETON...QUASQUETON...
LAMONT...BRANDON...ROWLEY...AURORA...TROY MILLS PARK...LIME CREEK
COUNTY...LITTLETON...THREE ELMS COUNTY...INDEPENDENCE AIRPORT...
MONTI...FONTANA COUNTY PARK...WINTHROP GOLF COURSE...CEDAR ROCK STATE
PARK AND WAPSIPINICON GOLF COURSE.
THOSE ATTENDING WINTHROP DAYS ARE IN THE PATH OF THESE STORMS AND
SHOULD PREPARE FOR THE EXPECTED WEATHER CONDITIONS.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 50 AND 55.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4264 9162 4231 9161 4231 9207 4235 9207
4236 9206 4239 9207 4247 9206 4247 9208
4264 9208
TIME...MOT...LOC 1433Z 267DEG 42KT 4261 9190 4239 9218
05SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1024 AM CDT SAT JUN 20 2015
IAZ051-052-201615-
BENTON-LINN-
1024 AM CDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINN AND NORTHERN
BENTON COUNTIES...
AT 1021 AM CDT...STRONG THUNDERSTORMS WERE OCCURRING OVER NORTHERN BENTON
COUNTY AND NORTHWEST LINN COUNTY. THE STORMS WERE MOVING EAST AT 50 MPH.
VERY HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
WINDS IN EXCESS OF 30 MPH WILL ALSO BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...VINTON...MARION...HIAWATHA...ROBINS...CENTER POINT...
URBANA...DYSART...PALO...SHELLSBURG...WALKER...ALBURNETT...
GARRISON...MOUNT AUBURN...TROY MILLS...TODDVILLE...PARIS...VINTON
MEMORIAL AIRPORT...CHENEY AND LAFAYETTE.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 25 AND 47.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4217 9230 4229 9229 4229 9157 4204 9156
4205 9230
TIME...MOT...LOC 1521Z 267DEG 42KT 4222 9169
05The Quad Cities radar (KDVN), 135 km away, was scanning. The volume nearest the first event began at 15:31 UTC.
19 thunderstorm wind, 19 hail, 4 tornado, 2 lightning. Local standard time, as filed.
Tree branches between 6 and 10 inches in diameter were blown down.
Spotters reported that it hailed for 10 minutes, between 1025 and 1035 am with quarter size hail.
COOP observer reports damaged soybean crops between Toronto and Wheatland due to hail.
A 42 year old female was struck and killed by lightning while camping at the Pleasant Creek State Recreation Area near Palo.
An NWS Storm Survey determined that a tornado touched down 1.8 miles northwest of Wayland and was on the ground for 1.38 miles before lifting 0.9 miles north of Wayland. The tornado caused damage primarily to farm outbuildings and trees along its path with a rating of EF-1 and peak winds estimated at 100 MPH.
A spotter estimated a 60 mph wind gust.
A member of the public reported tree and road sign damage.
Several trees were snapped at the base. Tree limbs were down on IA 16.
Several trees around 12 inches in diameter were snapped off.
An NWS Storm Survey found a tornado touched down 2.5 miles southeast of Mount Pleasant and remained on the ground for 3.45 miles before lifting 2.67 miles southwest of New London. The tornado was rated EF-1 with peak winds estimated at 105 MPH. The damage was primarily to farm outbuildings and trees. Two people were injured when a mobile home was rolled over by the tornado.
Officials reported two power lines down and transformer on fire.
Tree was reported blown down, estimated wind by storm chaser at 60 mph.
A large, 24 inch diameter limb snapped off a tree at mile marker 252 on Highway 34.
A spotter reported numerous trees damaged, camper blown onto side, and a telephone pole down.
An EF1 tornado touched down briefly on the northwest side of the Iowa Army Ammunition Plant and tracked southeast for about 3 miles. Trees, roofs, outbuildings, power poles, and vehicles were damaged along the path. The maximum wind was estimated at 95 mph.
NWS Storm Survey teams showed that this tornado produced damage to trees along its path, including snapping the trunks of hardwood trees. The EF1, 100 mph wind-producing tornado was narrow.
A camping trailer was blown off of support jacks.
An emergency manager reported estimated 62 mph winds.
Very large trees reported down near 2200 block of Isabella, |and a dumpster was in the road near Sunnyside and |Roosevelt streets.
A spotter reported winds estimated over 65 mph.
A spotter reports significant tree and road sign damage near mile marker 229 on Highway 34 west of Mt. Pleasant.
A spotter reported multiple 3 inch diameter limbs down.
A spotter reported large trees uprooted and snapped off in town.
Several 3 to 6 inch diameter tree limbs were reported down.
A spotter reported large trees down in road.
Twelve inch diameter trees were blown down on north side of town, power was also reported out.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Lightning, Linn | 2015-06-20 | 42 | Female | Camping | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2015Every state in 2015This day in weather historyThe tornado archive for Iowa, 2015Warnings in Iowa, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585370, 585360, 585351, 585359, 585350, 585357, 585358, 585349, 585348, 585352, 585353, 585366, 585354, 585355, 585347, 585346, 585338, 585361, 585356, 585340, 585425, 585392, 590307, 585393, 585397, 594439, 585394, 590313, 585423, 585398, 585385, 585402, 610626, 590448, 585399, 585374, 585390, 585381, 585395, 585383, and more.